Dpmommy33 Posted March 2, 2008 Share Posted March 2, 2008 Hi, I suffer from depersonalization and derealization since a trauma since 4 years. I am also depressed. Anxious. Well. I saw my old psychiatrist, he gave me Ritalin to help my AD (Prozac). At first, for the first time, I felt OUT OF MY BUBBLE! I felt happy, I could go to the store, shop, being happy, I was wow! For the first time in 4 years. It lasted 2 hours, then I had to take more. At first, I was at 20 mg a day. Then 30. Then 40. I realized that I needed more and just took in late PM because when I took it in the day, I had a down period and after, at work, I was confused, anxious and even taking more didn't help. So I began to take it in the night to help being organized at home, no tears, no thinking about dp/dr. Still, I had d^/dr but I didn't think about it, my boyfriend was happy, so was I (for 1-2 hours). I continued taking klonopin (2 mg) and sleep pill because I wasn't unable to stop since 4 years. But in the meantime I took ritalin, I began to work, finally found a job and stopped crying all the time. I was productive. Very. People was happy. But I began to feel like a robot, not me, I am dp and it didn't help. It just calmed me, like a benzo! Now it's been 6 months since I take those pills, and I am at 60 mg Ritalin a day, sometimes I reached 80. Please don't tell me it's dangerous, please. I know. I try to withdraw, but I don't know how. I don't know what could be a schedule to taper off. My doctor prescribe me the pill, and wont stop. My boyfriend can't tolerate when I don't take it, and me neither. Another psychiatrist that I saw recently told me I wasn't ill at all, dpdr was just because I never took responsabilities in my life, it was a way to protect myself, and I just needed to stop taking pills like that and that's all. Thanks. I just wonder HOW to SAFELY stop taking ritalin. Is it harmful to my brain? Sometimes I am so scared to be depersonalized BECAUSE of that, but I was before too. I just don't know how to stop, because when I take it, I feel normal for a while, and then, bang! I remember vaguely all that I've done, I become withdrawn, and I am SURE I will be crazy soon. If you have tricks on how to stop please tell. I begin a new job soon and I can't go into rehab. I want to to it slowly. I hate being addicted. Thanks. p.s. I also see a psychologist how don't think I should taper off quick. Dpmommy33 Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.